# SDR ASAA2016081117683

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 35,990 hours, 10,707 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW5437
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 29,728 hours, 9,658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 1 ENGINE FAULT 73-10341, THE FMV POS SIGNAL IS OUT-OF-RANGE, SHORT TIME FAULT.  ACFT GROUNDED. REPLACED HMU IAW T/C N8473000 & N8473001. REPAIR CONFIRMATION GOOD.
